Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Right upper abdominal pain, excessive ab workouts. Tests done. Could it be a muscle pull?

I have had right upper abdominal pain for the last month. Some days are worse than others. I have been to the er two times and all tests have came back negative. I am scheduling a hida scan to check my gallbladder . Other than that, I do remember doing excess ab workouts the week this all started and my pain is mostly apparent crouching, crunching, and sitting.. Can this be a muscle issue?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
yes. you are right. a muscle sprain / soft trauma can also cause pain there.
an ultrasound would usually pick up a gallstone etc.
if all tests are negatiuve, muscle sprain is likely. pl. try simple analgesics like acetaminophen and local pain gels to the muscle and see if it gets better.

take care and keep me posted on your progress.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor